# SDR HNAA2024080900661

- Difficulty date: July 15, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,540 hours, 36,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E045789 L/H EMERGENCY EXIT DOOR BEAM #3 HAS A POSSIBLE CRACK.  PERFORMED DOUBLER REPAIR ON L/H EMERGENCY EXIT DOOR BEAM #3 CRACK IAW ETD2024-145-020373 AND EO1-52-24-0464.
